Communications in Mathematical Physics

The $N^{7/5}$ law for charged bosons

Joseph G. Conlon, Elliott H. Lieb, and Horng-Tzer Yau

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 116, Number 3 (1988), 417-448.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161421

Mathematical Reviews number (MathSciNet)
MR0937769

Subjects
Primary: 81G35

Citation

Conlon, Joseph G.; Lieb, Elliott H.; Yau, Horng-Tzer. The $N^{7/5}$ law for charged bosons. Comm. Math. Phys. 116 (1988), no. 3, 417--448. https://projecteuclid.org/euclid.cmp/1104161421


Export citation